# SDR IXXA100042O

- Difficulty date: August 23, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,868 hours, 19,328 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702256D
- Part serial: AA63628
- Condition: Odor
- Location: Lt Recirc
- Part time: 75,868 hours, 19,328 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE LT RECIRCULATION FAN WHEN TURNED ON EMITTED A ELETRICAL ODOR. THE CREW TURNED OFF THE LT RECIRCULATION FAN AND CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE LT RECIRCULATION FAN.  OPS CHECK GOOD IAW MM 21-21-1. ACFT WAS RETURNED TO SERVICE.
